# SDR ASOA03195

- Difficulty date: May 2, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE RIGHT FORWARD EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FORWARD EXTERIOR EMERGENCY EXIT LIGHT FUSE.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
